YNAO OpenIR  > 星系研究组
On the nonlinear statistical relation of solar radio spikes
Wang, DY1; Li, DY2; Fu, QJ3; Xia ZG(夏志国)4
发表期刊ASTROPHYSICS AND SPACE SCIENCE
1997
卷号246期号:1页码:129-140
DOI10.1007/BF00637404
产权排序第4完成单位
收录类别SCI
摘要Based on a modulation model of nonlinear parametric instability, some theoretical expectation of statistical relation of solar radio spikes have been obtained, It is shown that the modulation amplitude of spikes Delta S is approximately equal to the coherent flux of spikes S-c, excited by the electron cyclotron maser (ECM) instability; the repetition rate of spikes R is proportional to the square root of S-c; and the spikes phenomena can only display in the coherent emission with narrow frequency band. These theoretical expectation are consistent qualitatively with the present statistical relation and observational result of solar radio spikes.
语种英语
学科领域Astronomy & Astrophysics
文章类型Article
ISSN0004-640X
URL查看原文
WOS记录号WOS:A1997XL08600011
WOS研究方向Astronomy & Astrophysics
WOS类目Astronomy & Astrophysics
关键词[WOS]ELECTRON-CYCLOTRON MASER ; X-RAY-EMISSION ; MILLISECOND SPIKES ; BURSTS ; INSTABILITIES ; SATURATION
引用统计
被引频次:2[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.ynao.ac.cn/handle/114a53/6888
专题星系研究组
通讯作者Wang, DY
作者单位1.Purple Mountain Observatory, 210008, Nanjing, China
2.East China Institute of Shipbuilding, 212003, Zhenjiang, China
3.Beijing Astronomical Observatory, 100080, Beijing, China
4.Yunnan Observatory, 650000, Kunming, China
推荐引用方式
GB/T 7714
Wang, DY,Li, DY,Fu, QJ,et al. On the nonlinear statistical relation of solar radio spikes[J]. ASTROPHYSICS AND SPACE SCIENCE,1997,246(1):129-140.
APA Wang, DY,Li, DY,Fu, QJ,&Xia ZG.(1997).On the nonlinear statistical relation of solar radio spikes.ASTROPHYSICS AND SPACE SCIENCE,246(1),129-140.
MLA Wang, DY,et al."On the nonlinear statistical relation of solar radio spikes".ASTROPHYSICS AND SPACE SCIENCE 246.1(1997):129-140.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
On the nonlinear sta(653KB)期刊论文作者接受稿开放获取CC BY-NC-SA浏览 请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Wang, DY]的文章
[Li, DY]的文章
[Fu, QJ]的文章
百度学术
百度学术中相似的文章
[Wang, DY]的文章
[Li, DY]的文章
[Fu, QJ]的文章
必应学术
必应学术中相似的文章
[Wang, DY]的文章
[Li, DY]的文章
[Fu, QJ]的文章
相关权益政策
暂无数据
收藏/分享
文件名: On the nonlinear statistical relation of solar radio spikes.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。